# SDR SWAA2020022041578

- Difficulty date: February 19, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 57,536 hours, 34,093 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Te Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DECLARED AN EMERGENCY,  FLAP LOCKED OUT AND FLAPS 0 AT LANDING. / FOUND FAULT 27-53280 ON FLAP/SLAT ELX AND FOUND C/B C1443 POPPED. T.S USING WDM 27-53-21 FOUND WIRE W1032-2009R-20 DAMAGED AND SHORTED TO SHIELD 4" OF CONNECTOR D11824. REPAIRED WIRE PER SWPM 20-10-13 CK GOOD
